Per citar aquest document: http://ddd.uab.cat/record/60122
Global dimension in Noetherian rings and rings with Gabriel and Krull dimension
Simón Pinero, Juan Jacobo

Data: 1992
Resum: In this paper we compute the global dimension of Noetherian rings and rings with Gabriel and Krull dimension by taking a subclass of cyclic modules determined by the Gabriel filtration in the lattice of hereditary torsion theories.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 189-195, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_36192_14


7 p, 189.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2016-06-11



   Favorit i Compartir